# SDR TWAA9819007

- Difficulty date: November 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9303K
- Make and model: Doug DC-9-83
- Aircraft serial: 49529
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1130-1133
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND CORROSION REMOVAL MATERIAL LOSS AT LT O/B CHAIR TRACK LBL 51, STA 1130 TO 1133.  REMOVED DAMAGED PART AND RE-INSTALLED NEW PART PER TWA STD PROCESS MANUAL 6-70-01, PG 3 ITEM B.
